# SDR UF6A960709

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Failed
- Location: Cabin
- Part time: 9,364 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CWA - FLT 5722 - ROW 15 AND AFT EMERGENCY FLOOR LIGHTING STRIP INOP ALONG WITH ALL GALLEY EMERGENCY EXIT SIGNS.  MAINTENANCE REMOVED AND REPLACED AFT POWER SUPPLY.  SYSTEM OPS CHECK GOOD.  (M)
